Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I smoked four 5mg dexamphetamine sulphate. What should I do now ?

I smoked four 5mg dexamphetamine sulphate pills yesterday in a glass pipe to try to get high and that night I noticed some chest pains where my heart was and a shooting pain up my left arm but it went away and just now I heard that the stuff they put in pills will kill you any time within a couple minutes to a couple days and I want to know if I am in danger and what I should do, I want to avoid seeing a doctor face to face or over the phone because I could get fined for medication abuse so please tell me what I should do.
Asked On : Fri, 27 Aug 2010
Answers:  1 Views:  601
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hello gerolf,
some people may be allergic to sulphate drugs.
the drug you have taken can cause ventricular tachyarrythmias.
i would advise you to consult your physician and get a tox screening of your blood done.
if your symptoms worsen call the 911 facility. quit smoking.
there is no phone treatment as these can be serious and you need to meet a doctor.
i hope i have answered your query.
take care
Answered: Thu, 1 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor